F.E.A.S.T's Around The Dinner Table forum

Welcome to F.E.A.S.T's Around The Dinner Table forum. This is a free service provided for parents of those suffering from eating disorders. It is moderated by kind, experienced, parent caregivers trained to guide you in how to use the forum and how to find resources to help you support your family member. This forum is for parents of patients with all eating disorder diagnoses, all ages, around the world.

Join these conversations already in progress:
• Road To Recovery - Stories of Hope
• Events for Parents and Caregivers Around the World
• Free F.E.A.S.T Conference Videos

Visit the F.E.A.S.T website for information and support.

If you need help using the forum please reach out to one of the moderators (listed below), or email us at bronwen@feast-ed.org.

pjdj
My D is being given Risperdal to calm herself. She is inpatient. Getting worried as last to last night her dosage was reduced and she was a little agitated during our visit. 

Not sure if it was due to the drug being reduced or because she was tired and frustrated with her ordeal. 

Has anyone's child been prescribed that drug? If so, any side effects that you may have noticed? Anyone suggests we not give that to our D?

Please help! 
Quote
beans
Hi, I would speak to my pediatrician and/or pharmacist. Psychiatric meds effect each person differently. Good luck! Sending prayers!
Beans ❤️🙏🏻
Quote

        

WTadmin